# SDR DALA2016091106557

- Difficulty date: September 10, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON FUSELAGE SKIN ON STA Y=460, 486, 491, 494, 503, 536, 546. BETWEEN LONGERON 27R-28R.  FUSELAGE SKIN ON STA Y= 460, 486, 491, 494, 503, 536, 546, BETWEEN LONGERON 27R-28R WERE REPAIRED IAW 53-04-2, PARA 3, C2, A, 1, A PERMANENT REPAIR AND FIG 1.
